Alert archive / Louisiana / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 134, NWS Shreveport, LA

May 9, 2021Grant Parish, Natchitoches Parish, Sabine Parish, Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at May 9, 2021, 7:22 PM CDT for Grant Parish, Natchitoches Parish, Sabine Parish, Louisiana. It was in force for 53 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2021, 7:22 PM CDT (00:22 UTC)
Expired
May 9, 2021, 8:15 PM CDT
In force
53 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Grant Parish, LA, Natchitoches Parish, LA, Sabine Parish, LA

The radar

The Ft Polk radar (KPOE), 32 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 7:42 PM CDTTSTM WND DMG17 S Provencal, LATREES WERE DOWNED NEAR THE INTERSECTION OF HIGHWAYS 117 AND 118 IN THE KISATCHIE COMMUNITY.
May 9, 8:06 PM CDTTSTM WND DMG5 W Colfax, LAA TREE AND POWER LINE WERE DOWN IN THE MARCO COMMUNITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 5:45 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 0.4 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2021-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1784 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2021-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1784 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
975 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
1.7
Supercell composite
8.5

Open this sounding in Storm Lab

The text

As transmitted.

796 
WUUS54 KSHV 100022
SVRSHV
LAC043-069-085-100115-
/O.NEW.KSHV.SV.W.0134.210510T0022Z-210510T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
722 PM CDT Sun May 9 2021

The National Weather Service in Shreveport has issued a

* Severe Thunderstorm Warning for...
  West central Grant Parish in north central Louisiana...
  Southern Natchitoches Parish in northwestern Louisiana...
  Southeastern Sabine Parish in northwestern Louisiana...

* Until 815 PM CDT.

* At 722 PM CDT, a severe thunderstorm was located 12 miles south of
  Natchitoches, or near Provencal, moving east at 15 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Natchitoches, Montgomery, Provencal, Natchez, Kisatchie,
  Cloutierville, Melrose, Mount Carmel, Bellwood, Chopin, Flora,
  Bermuda, Aloha and Gorum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3170 9324 3170 9278 3148 9276 3142 9285
      3142 9287 3139 9289 3139 9291 3137 9292
      3137 9295 3135 9295 3137 9303 3136 9339
      3128 9344 3128 9352
TIME...MOT...LOC 0022Z 278DEG 15KT 3157 9313 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

15
1 follow-up statement
262 
WWUS54 KSHV 100048
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
748 PM CDT Sun May 9 2021

LAC085-100058-
/O.CAN.KSHV.SV.W.0134.000000T0000Z-210510T0115Z/
Sabine LA-
748 PM CDT Sun May 9 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SABINE PARISH IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
north central and northwestern Louisiana.

LAT...LON 3170 9309 3170 9278 3148 9276 3142 9285
      3142 9287 3139 9289 3139 9291 3137 9292
      3137 9295 3135 9295 3137 9303 3137 9323
TIME...MOT...LOC 0048Z 271DEG 23KT 3168 9284 3139 9301 

$$

LAC043-069-100115-
/O.CON.KSHV.SV.W.0134.000000T0000Z-210510T0115Z/
Grant LA-Natchitoches LA-
748 PM CDT Sun May 9 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR WEST CENTRAL GRANT AND SOUTHEASTERN NATCHITOCHES PARISHES...

At 748 PM CDT, severe thunderstorms were located along a line
extending from near Montgomery to near Hutton, moving east at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Natchitoches, Montgomery, Natchez, Kisatchie, Cloutierville, Melrose,
Flora, Bellwood, Chopin, Bermuda, Aloha and Gorum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3170 9309 3170 9278 3148 9276 3142 9285
      3142 9287 3139 9289 3139 9291 3137 9292
      3137 9295 3135 9295 3137 9303 3137 9323
TIME...MOT...LOC 0048Z 271DEG 23KT 3168 9284 3139 9301 

HAIL...<.75IN
WIND...60MPH
 
$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 6:01 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, May 9, 6:01 PM CDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
601 PM CDT Sun May 9 2021

.UPDATE.../This Evening and Tonight/

Convection across our southern areas still looks strong, with
sufficient instability in place across N Central LA to continue
the threat for severe storms. As such, Severe Thunderstorm Watch
160 has been issued to cover the remainder of our parishes in N
Central LA. /12/

&&

.PREV DISCUSSION... /issued 420 PM CDT Sun May 9 2021/

UPDATE.../Late This Afternoon through Tonight/

Quick update to add Angelina, San Augustine, and Sabine Counties
into Severe Thunderstorm Watch #157. Strong to severe convection
will be threatening these areas over the next few hours. /12/

PREV DISCUSSION... /issued 256 PM CDT Sun May 9 2021/

SHORT TERM.../Tonight through Monday Night/

Severe weather conditions wind down tonight, however, the main
hazard will then evolve into a heavy rain threat, especially south
of the I-20 corridor. With the frontal boundary slowing down as it
approaches our southern zones, the potential for isolated flash
flooding increases as it focuses moisture over Deep East Texas
into Central Louisiana. That moisture includes well above average
precipitable water values of at least 1.5 inches or more. What
limits the magnitude of the flash flooding threat for tonight
involves the eventual progression of the frontal boundary, which
may prevent storms from training over the same areas. The WPC has
a Day 1 slight risk for excessive rainfall of 2 to 3 inches (with
isolated higher amounts possible) over most of the Ark-La-Tex with
the latest update trending the risk area further south. While the
flash flooding threat for tonight remains isolated, all rainfall
from today reduces soil capacity for the additional rainfall
arriving tomorrow and Tuesday, boosting the likelihood of Flash
Flood Watch issuance after tonight.

As the frontal boundary will linger over our area tonight, this
bisection of air masses will produce a gradient of low
temperatures ranging from the lower-50s north of the I-30 corridor
to the upper-60s in Deep East Texas and Central Louisiana. This
gradient of temperatures also continues into tomorrow with
precipitation moderating the diurnal curve to a range of highs in
the upper-60s to upper-70s. This second round of precipitation
will develop along the frontal boundary, still lingering near the
I-20 corridor on Monday afternoon, and continue through the night
to keep temperatures mostly near average in the mid-50s to low-
60s. /16/

LONG TERM.../Tuesday through Sunday/

By Tuesday morning, the cold front should have slipped S of the
region into SE TX/S LA, although the cool post-frontal air mass will
remain shallow, with periods of overrunning becoming enhanced by
weak perturbations aloft that will begin to eject NE across Cntrl
and E TX ahead of shortwave troughing that will shift E into the
Cntrl Plains and dampen. H850 troughing is progged to be over
portions of SE Ok/Nrn sections of SW AR to start the period, but
should begin to lift back N away from the area in response to the
increased overrunning, with weak shortwave perturbations in the WSW
flow aloft yielding an increase in slightly elevated convection as
it begins to spread ENE into much of the region. Given some
uncertainties with regards to timing of the convection, have delayed
categorical pops until the afternoon for much of the area, although
overall intensity and amounts are still in question given the lack
of a more significant LLJ and low level focusing mechanism. However,
should rainfall rates be high enough especially over areas that
could receive locally heavy rainfall this afternoon and evening from
the deeper convection ahead of the approaching cold front, then
localized flooding will be a possibility over those areas,
especially as the rains continue into Tuesday night and Wednesday
morning.

A second shortwave trough translating ESE out of the Rockies and
into the Plains Wednesday should amplify slightly enough such that a
deep wedge of drier air will begin to advect SE through the region,
thus diminishing the convection from NW to SE during the day. Post-
frontal stratus will linger though, maintaining abnormally cool
temps until a warming trend commences Thursday as cigs lift and
begin to scatter out during the afternoon especially over portions
of SW AR/N LA. Sfc ridging remains progged to nose into the region
Thursday as well, as it shifts SE into the Mid-South region Friday,
resulting in a comfortable return of cooler temps and lower RH's.
Mild afternoon temps and lower RH's should persist to round out the
new work week, before a warming trend commences Saturday as SSE low
level winds return on the backside of the retreating sfc ridge as it
enters the TN Valley/Gulf States. There is better model consensus
today in regards to flat ridging aloft building over the Srn Plains
next weekend, despite the presence of potential shortwave energy
dropping SE atop the ridge over OK/AR Saturday. Low level moisture
advection looks to remain too shallow to support even any isolated
convection, and thus have removed pops Saturday across the Nrn and
Wrn zones, although the moisture profile may be a bit deeper Sunday
with the next potential shortwave (per the ECMWF) rounding atop the
ridge along the Red River Valley. Thus, slight chance pops were
retained for E TX/SE OK/adjacent SW AR, as temps return to more
seasonal norms.

15

PREV DISCUSSION... /issued 128 PM CDT Sun May 9 2021/

UPDATE...

As of 1:15 PM CDT, the frontal boundary has just entered our
northernmost zones, and will gradually focus instability for
discrete storm initiation as it shifts southward. In coordination
with the SPC, Severe Thunderstorm Watch #157 has been issued for
most of the Ark-La-Tex until 9PM CDT. /16/

PREV DISCUSSION... /issued 1232 PM CDT Sun May 9 2021/

AVIATION...

For the 09/18Z TAF update, the VCTS/TSRA has already begun across
some western terminals and that trend will continue well through
the end of the period, MVFR cigs/vis will trend to IFR as the
frontal boundary slowly reaches our southern airspace by 10/10Z,
and post-frontal SHRA will linger through 10/12Z, especially in
eastern terminals. Winds will shift to northeasterly across most
of the airspace by the end of the period. /16/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  62  70  58  68 /  70  50  70  90
MLU  61  69  58  69 /  90  50  50  80
DEQ  53  67  53  62 /  10  30  60  70
TXK  55  65  55  63 /  40  30  70  80
ELD  54  66  53  64 /  70  40  60  70
TYR  61  70  58  68 /  40  40  70  90
GGG  62  70  57  68 /  60  50  70  90
LFK  68  80  64  74 /  70  60  50  80

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

12/16/15
Hazardous weather outlook, May 9, 12:02 PM CDT, 7 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1202 PM CDT Sun May 9 2021

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-101100-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
1202 PM CDT Sun May 9 2021

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Showers and thunderstorms will increase this afternoon across the
region, near and ahead of a cold front that will enter Northeast
Texas and Southwest Arkansas. The threat for severe weather will
increase as well for much of the region, with damaging winds,
large hail, and an isolated tornado or two possible. Locally heavy
rainfall will also be possible in the stronger storms, which may
lead to localized flash flooding. These storms should gradually
diminish across East Texas and North Louisiana late this evening
and overnight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

As the cold front continues to shift south into Lower East Texas
and North Louisiana south of the Interstate 20 corridor late
tonight, it should stall Monday over portions of Deep East Texas
and Central Louisiana, with overrunning atop the shallow front
contributing to additional periods of showers and a few
thunderstorms across the region through Wednesday. Periods of
moderate to heavy rainfall will be possible, especially Tuesday
and Tuesday night, which may lead to localized flooding. Isolated
strong storms also can not be ruled out, with hail and locally
gusty winds possible.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will be needed this afternoon and
evening.

15

In the hours before

Local storm report, May 9, 6:44 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
644 PM CDT SUN MAY 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     TSTM WND DMG     10 ESE NACOGDOCHES      31.55N 94.51W
05/09/2021                   NACOGDOCHES        TX   LAW ENFORCEMENT

            VERY LARGE TREE DOWN ON CR411 BLOCKING THE
            ROADWAY. SMALLER TREES REPORTED DOWN IN THE
            SAME AREA BUT NOT BLOCKING THE ROADS.

&&

25
Special weather statement, May 9, 6:47 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Shreveport LA
647 PM CDT Sun May 9 2021

ARZ061-070>073-LAZ002-100045-
Lafayette AR-Union AR-Miller AR-Nevada AR-Columbia AR-Bossier LA-
647 PM CDT Sun May 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MILLER...LAFAYETTE...
NORTHWESTERN UNION...COLUMBIA COUNTIES IN SOUTHWESTERN ARKANSAS AND
NORTHWESTERN BOSSIER PARISHES UNTIL 745 PM CDT...

At 647 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near McNeil to near Fouke. Movement was
southeast at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Magnolia, Smackover, Stamps, Waldo, Lewisville, Norphlet, McNeil,
Fouke, Bradley, Taylor, Buckner, Bussey, Mount Holly, Smithland,
Canfield, Village, Macedonia, Lisbon, Calhoun and Mount Vernon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central and southwestern Arkansas...and northwestern Louisiana.

LAT...LON 3335 9258 3296 9379 3299 9382 3302 9382
      3302 9386 3317 9404 3322 9404 3348 9319
      3346 9312 3338 9312 3337 9279 3339 9276
      3336 9268
TIME...MOT...LOC 2347Z 305DEG 17KT 3342 9321 3320 9395

33
Local storm report, May 9, 6:55 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
655 PM CDT SUN MAY 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             7 ENE CENTER POINT      34.07N 93.83W
05/09/2021  M1.00 INCH       HOWARD             AR   PUBLIC

            NATHAN, AR REPORTS HALF DOLLAR SIZE HAIL.

&&

25
Local storm report, May 9, 6:58 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
658 PM CDT SUN MAY 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     2 NE NACOGDOCHES        31.63N 94.63W
05/09/2021                   NACOGDOCHES        TX   AMATEUR RADIO

            MULTIPLE LARGE LIMBS DOWN AND FULL TRASH
            CANS BLOWN OVER ON APPLEBY SAND ROAD.

&&

25
Special weather statement, May 9, 7:02 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Shreveport LA
702 PM CDT Sun May 9 2021

LAZ018>020-100100-
Winn LA-Natchitoches LA-Grant LA-
702 PM CDT Sun May 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR GRANT...SOUTHEASTERN NATCHITOCHES
AND SOUTHWESTERN WINN PARISHES UNTIL 800 PM CDT...

At 701 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Natchitoches to 14 miles
southwest of Montgomery to near Kurthwood. Movement was east at 35
mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Natchitoches, Colfax, Montgomery, Provencal, Natchez, Dry Prong,
Kisatchie, Cloutierville, Melrose, Bellwood, Chopin, St. Maurice,
Bentley, Flora, Lake Iatt, Bermuda, Aloha, Williana, Gorum and
Hagewood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
north central and northwestern Louisiana.

LAT...LON 3137 9303 3136 9324 3155 9323 3177 9328
      3178 9251 3155 9245 3142 9250 3139 9265
      3141 9267 3140 9269 3145 9268 3145 9271
      3147 9269 3152 9272 3142 9285 3142 9287
      3139 9291 3137 9292 3137 9295 3135 9295
TIME...MOT...LOC 0001Z 270DEG 30KT 3173 9321 3156 9310 3138 9314

15
Local storm report, May 9, 7:03 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
703 PM CDT SUN MAY 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     FLASH FLOOD      9 NE BROADDUS           31.40N 94.16W
05/09/2021                   SAN AUGUSTINE      TX   LAW ENFORCEMENT

            STATE HWY 103 REPORTED FLOODED IN SEVERAL
            LOCATIONS SOUTH OF SAN AUGUSTINE.

&&

25

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:02 PM CDTSpecial Weather StatementSHVGrant, Natchitoches58 min
May 9, 7:17 PM CDTSevere Thunderstorm WarningSHVClaiborne, Webster58 min
May 9, 8:05 PM CDTSpecial Weather StatementSHVGrant55 min
May 9, 8:14 PM CDTSpecial Weather StatementSHVClaiborne, Union61 min
May 9, 8:15 PM CDTSpecial Weather StatementSHVWebster60 min
May 10, 2:25 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo65 min
May 10, 2:53 PM CDTSpecial Weather StatementSHVCaddo52 min
May 10, 3:30 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo45 min
May 10, 3:45 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, De Soto, Webster45 min
May 10, 3:54 PM CDTSpecial Weather StatementSHVWebster66 min
May 10, 3:58 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Claiborne, Webster25 min
May 10, 4:16 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, Natchitoches, Red River, Webster and 1 more44 min
May 10, 4:56 PM CDTSevere Thunderstorm WarningSHVBienville, Jackson, Natchitoches, Winn53 min
May 10, 5:30 PM CDTSpecial Weather StatementSHVGrant, LaSalle60 min
May 10, 6:28 PM CDTSpecial Weather StatementSHVLaSalle47 min
May 10, 6:36 PM CDTSpecial Weather StatementSHVDe Soto, Red River39 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.